Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Nandy, Preetam; Weihs, Luca; Drton, Mathias 
Titel:
Large-sample theory for the Bergsma-Dassios sign covariance 
Abstract:
The Bergsma-Dassios sign covariance is a recently proposed extension of Kendall’s tau. In contrast to tau or also Spearman’s rho, the new sign covariance τ∗ vanishes if and only if the two considered random variables are independent. Specifically, this result has been shown for continuous as well as discrete variables. We develop large-sample distribution theory for the empirical version of τ∗. In particular, we use theory for degenerate U-statistics to derive asymptotic null distributions under...    »
 
Stichworte:
Test of independence, asymptotics, U-statistics, nonparametric correlation, degeneracy, Hoeffding’s D 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Electronic Journal of Statistics 
Jahr:
2016 
Band / Volume:
10 
Jahr / Monat:
2016-08 
Quartal:
3. Quartal 
Monat:
Aug 
Heft / Issue:
Seitenangaben Beitrag:
2287-2311 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
Institute of Mathematical Statistics and Bernoulli Society 
E-ISSN:
1935-7524 
Publikationsdatum:
01.08.2016